# SDR 2017FA0000231

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: General aviation
- Aircraft: N63FF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600063
- Aircraft time: 15,152 hours, 11,036 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: V332
- Condition: Inoperative
- Location: Mlg
- Part time: 10,000 hours, 5,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PILOT NOTICED THE MAIN LANDING GEAR DID NOT RETRACT. TWO ATTEMPTS TO RETRACT THE GEAR WITHOUT SUCCESS. PILOT NOTED HE HAD THREE GREEN DOWN AND LOCKED LIGHTS CONTINUOUSLY.  TOWER SUGGESTED A LOW FLYBY TO CONFIRM THREE DOWN AND LOCKED. CREW COMPLIED, AND COMPLETED A NON-EVENTFUL LANDING.  TROUBLESHOT  AND DETERMINED THAT THE TWO SWITCHES THAT ARE ACTIVATED BY THE LARGE GEAR RETRACT - EXTEND SWITCH WERE FAULTY AND NOT PROVIDING THE CORRECT VOLTAGE TO THE SYSTEM. THEY ARE CURRENTLY BEING REPLACED.
